I'm 19 years old and have been on the nuvaring for 2 years now. I always use it as directed but lately I have been feeling a little off. My boyfriend and I don't use condoms and sometimes he doesn't pull out. My ring comes out sometimes but I always put it right back in within an hour. A few weeks ago after intercourse I noticed some bleeding which lasted for 3 days after. I never get spotting in between periods so I thought it was really weird. I have been having cramp like feelings for almost a month now. I've been very moody lately and I also occasionally get headaches. I also have had absolutely no appetite, i feel nauseous and food just isnt appealing to me. All this could be from stress but I'm still worried. My period isn't expected for another 2 weeks so I can't take a test yet. I have been reading online about people using the nuvaring but still getting pregnant. Could I possibly be pregnant? I am not financially stable to support a child right now and I am in college too. Please help me
Since the nuvaring had fallen out many times and you had unprotected intercourse, chances of pregnancy cannot be ignored. There are sensitive urine and serum pregnancy tests which can detect hcg levels as low as 20 Miu for urine and 5 Miu for serum hcg test, as early as 8 to 12 days post ovulation. These are highly sensitive tests. The results can be confirmed by a pelvic ultrasonogram to visualize the intrauterine gestational sac and a positive fetal heart sound.
I’ll also suggest you an obstetric ultrasonography, which can pick up the pregnancy in the first 4 ½ weeks of pregnancy.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.